The augmented system variant of IPMs in two-stage stochastic linear programming computation

Mészáros, Csaba (1997) The augmented system variant of IPMs in two-stage stochastic linear programming computation. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 101 (2). pp. 317-327.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: http://eprints.sztaki.hu/id/eprint/1365

Update Item Update Item